Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Atorvastatin, high uric acid and cholesterol levels

My Uric Acid is .8mg%, SGPT is 85iu/ml SGOT is 83iu/ml, taking zyloric one tab daily, Atorovastatin 10mg% one & Liv-52 one tab BD. Used zyloric 1/2yrs regularly & now use if it above 6mg%, Atorovastatin use 4/5yrs regularly & now use 10mg if T.G. goes above 160mg% At Present Uric Acid 6.8mg%, T.G. 179mg%, T. Cholesterol 115mg%
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Your liver enzymes show mild to moderate elevation.
There is now an alternative for uric acid - febuxostat for example.
Statins are well known to affect liver function. Fibrate is a reasonable alternative - especially if triglyceride also is high. A smaller dose of statin in combination with ezetimibe could also help
Repeat the liver function - change the drugs, if they are not down
Hopefully, no alcohol!
Keep following up with the doctor who is in charge - he can guide you well.
Good luck
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor